Multipoint boundary value problems for discrete equations

Drabek, P., Thompson, H.B. and Tisdell, C. C. (2001) Multipoint boundary value problems for discrete equations. Commentationes Mathematicae Universitatis Carolinae, 42 3: 459-468.


Author Drabek, P.
Thompson, H.B.
Tisdell, C. C.
Title Multipoint boundary value problems for discrete equations
Journal name Commentationes Mathematicae Universitatis Carolinae   Check publisher's open access policy
ISSN 0010-2628
Publication date 2001
Sub-type Article (original research)
Volume 42
Issue 3
Start page 459
End page 468
Total pages 10
Editor I. Netuka
Place of publication Czech Republic
Publisher Universita Karlova, Matematicko-Fyzikaini Fakulta
Collection year 2001
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 14:56:14 EST